# SDR ASAA2023072644272

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 4,646 hours, 1,352 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL ON RECALLRESET ON PUSH. GROUNDED - YES. PER IFIM 22-11-00-810-D71, NO MESSAGES, ACCOMPLISHED DFCS TEST SYSTEMSPEED TRIM / STAB TRIM BITE, REF. AMM 22-11-00 / 501. TEST PASSED, INTERMITTIN FAULT. OK. FOR SERVICE. NO HISTORY FOR PAST 90 DAYS.
